Your Cart 0

Continue to checkout

Search Products

Histacet Cold 2.5mg/125mg/2.5mg Tablet

★ 0.0 0 Reviews

₹29.00

₹33.00 12% OFF


Pack Size 10 tablet in 1 strip
Manufacturer Intas Pharmaceuticals Ltd
Composition Cetirizine (2.5mg) + Paracetamol (125mg) + Phenylephrine (2.5mg)

In Stock
SKU : #46863
Composition Details

Cetirizine (2.5mg) + Paracetamol (125mg) + Phenylephrine (2.5mg)

Manufacturer Intas Pharmaceuticals Ltd
Pack Size 10 tablet in 1 strip
Product Name Histacet Cold 2.5mg/125mg/2.5mg Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓